# SDR SIMA20170510002

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 38,997 hours, 34,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW AMM 33-50-06-000-801-A, & 33-50-06-400-801-A. OPS CHECKED GOOD.
